Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Nonlinear alternatives for multivalued maps with applications to operator inclusions in abstract spaces
HTML articles powered by AMS MathViewer

by Donal O’Regan PDF
Proc. Amer. Math. Soc. 127 (1999), 3557-3564 Request permission

Abstract:

A nonlinear alternative of Leray–Schauder type is presented for condensing operators with closed graph. We will then use this theorem to establish new existence principles for differential and integral inclusions in Banach spaces.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47H10, 54C60, 54H25
  • Retrieve articles in all journals with MSC (1991): 47H10, 54C60, 54H25
Additional Information
  • Donal O’Regan
  • Affiliation: Department of Mathematics, National University of Ireland, Galway, Ireland
  • MR Author ID: 132880
  • Email: donal.oregan@nuigalway.ie
  • Received by editor(s): September 10, 1997
  • Received by editor(s) in revised form: February 13, 1998
  • Published electronically: May 13, 1999
  • Communicated by: Dale Alspach
  • © Copyright 1999 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 127 (1999), 3557-3564
  • MSC (1991): Primary 47H10, 54C60, 54H25
  • DOI: https://doi.org/10.1090/S0002-9939-99-04949-7
  • MathSciNet review: 1610765